# SDR AUS20010868

- Difficulty date: July 16, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540K1A5
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Spring
- Part number: 756164
- Condition: Missing
- Location: Hydraulic Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC FILTER SPRING MISSING.
